MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MARINER PEDICLE SCREW SYSTEM; SET SCREW

SEASPINE ORTHOPEDICS CORPORATION MARINER PEDICLE SCREW SYSTEM; SET SCREW
Model Number 41-1010
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report was originally filed under 3012120772-2022-00031 but reported two lot numbers.This report separates out lot aw135865d.Lot aw135871d is reported on 3012120772-2023-00018.Review of provided x-ray confirms at least one set screw has loosened.No surgical intervention is planned at this time.Review of labeling: possible adverse events: loosening of spinal fixation implants may occur due to, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.
 
Event or Problem Description
Seaspine was made aware of a post-op loosening event on (b)(6) 2022 that occurred 5 months ((b)(6) 2022) prior to the event date ((b)(6) 2022).The case was for fracture at l4 on a 46 year old male.It was completed in a percutaneous fashion using the largest screws the pedicle would hold as well as a 6.0cocr rod.A 105 in/lb torque was used on regular set caps to final lock everything.This report is for 1 of 2 lot numbers provided.This report was orginally filed under 3012120772-2022-00031 but reported two lot numbers.This report separates out lot aw135865d.Lot aw135871d is reported on 3012120772-2023-00018.

Brand Name
MARINER PEDICLE SCREW SYSTEM
Common Device Name
SET SCREW
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
MDR Report Key17599212
Report Number3012120772-2023-00024
Device Sequence Number15341517
Product Code NKB
UDI-Device Identifier10889981155100
UDI-Public10889981155100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41-1010
Device Catalogue Number41-1010
Device Lot NumberAW135865D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
105 IN/LB TORQUE DRIVER; 6.0 COCR ROD
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale